# SDR ABXA9600559

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee Cap
- Part number: 59101030387N1
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT PRESSURE BULKHEAD T-CAP CRACKED AT APPROXIMATELY LONGERON 27L.  REPLACED T-CAP IAW DC-9 SRM 53-03, FIGURE 37A.
